The tablets seem to be doing odd things to me at the moment. Yesterday I was just a bit spaced out or mellow and today has been the same.
Today is the first day I am off the Dexamethesone (steroids) for a few days. The pulse method off for seven days I think before going back on them. So it is bound to make me feel a bit different. Although I don’t really think it is that at the moment. Personally I think it is the side-effects of the Thalidamide. I’m going to call the hospital tomorrow to have a chat with them about it. I’m also feeling out of breath and chest pains, which could be part of the anxiety that people experience. I’m currently having the sweats in the night as well, which doesn’t help. They also told me I may experience tingling in my fingers and toes which I seem to be having as well as the tip of my tongue going a bit numb, which is weird.
I’m also suffering from constipation at the moment which just adds to the problems. I was told that this would probably happen with the amount of drugs I’m taking, I will mention it to the hospital tomorrow as well.